Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Splitting formulas for the LMO invariant of rational homology three–spheres

Gwénaël Massuyeau

Algebraic & Geometric Topology 14 (2014) 3553–3588
Bibliography
1 E Auclair, C Lescop, Clover calculus for homology $3$–spheres via basic algebraic topology, Algebr. Geom. Topol. 5 (2005) 71 MR2135546
2 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology $3$–spheres, I: A highly nontrivial flat connection on $S^3$, Selecta Math. 8 (2002) 315 MR1931167
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology $3$–spheres, II: Invariance and universality, Selecta Math. 8 (2002) 341 MR1931168
4 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology $3$–spheres, III: Relation with the Le–Murakami–Ohtsuki invariant, Selecta Math. 10 (2004) 305 MR2099069
5 G E Bredon, Topology and geometry, Graduate Texts in Math. 139, Springer (1993) MR1224675
6 D Cheptea, K Habiro, G Massuyeau, A functorial LMO invariant for Lagrangian cobordisms, Geom. Topol. 12 (2008) 1091 MR2403806
7 D Cimasoni, V Turaev, A generalization of several classical invariants of links, Osaka J. Math. 44 (2007) 531 MR2360939
8 L Crane, D Yetter, On algebraic structures implicit in topological quantum field theories, J. Knot Theory Ramifications 8 (1999) 125 MR1687553
9 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
10 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
11 K Habiro, G Massuyeau, Symplectic Jacobi diagrams and the Lie algebra of homology cylinders, J. Topol. 2 (2009) 527 MR2546585
12 T Kerler, Towards an algebraic characterization of $3$–dimensional cobordisms, from: "Diagrammatic morphisms and applications" (editors D E Radford, F J O Souza, D N Yetter), Contemp. Math. 318, Amer. Math. Soc. (2003) 141 MR1973515
13 T T Q Le, An invariant of integral homology $3$–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad" (editors V M Buchstaber, S P Novikov), Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
14 T T Q Le, J Murakami, Representation of the category of tangles by Kontsevich's iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
15 T T Q Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
16 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of $3$–manifolds, Topology 37 (1998) 539 MR1604883
17 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology $3$–spheres, arXiv:math.GT/0411431
18 C Lescop, A sum formula for the Casson–Walker invariant, Invent. Math. 133 (1998) 613 MR1645066
19 C Lescop, Surgery formulae for finite type invariants of rational homology $3$–spheres, Algebr. Geom. Topol. 9 (2009) 979 MR2511138
20 G Massuyeau, J B Meilhan, Equivalence relations for homology cylinders and the core of the Casson invariant, Trans. Amer. Math. Soc. 365 (2013) 5431 MR3074379
21 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
22 I Moffatt, The \AArhus integral and the $\mu$–invariants, J. Knot Theory Ramifications 15 (2006) 361 MR2217502
23 D Moussard, Finite type invariants of rational homology $3$–spheres, Algebr. Geom. Topol. 12 (2012) 2389 MR3020211
24 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
25 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific (2002) MR1881401
26 K Walker, An extension of Casson's invariant, Annals of Math. Studies 126, Princeton Univ. Press (1992) MR1154798